MAUDE Adverse Event Report: BIGFOOT BIOMEDICAL,.INC BIGFOOT UNITY DIABETES MANAGEMENT SYSTEM

BIGFOOT BIOMEDICAL,.INC BIGFOOT UNITY DIABETES MANAGEMENT SYSTEM
Model Number FG-300202
Medical Device Problem Codes Display or Visual Feedback Problem (1184); No Audible Prompt/Feedback (2282); No Visual Prompts/Feedback (4021); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that when they tried to open the bigfoot unity app and it displays blank screen with a bigfoot logo and then closes out on its own.
 
Additional Manufacturer Narrative
Bigfoot conducted an investigation and review of the datalogs showed that there is no data indicating that the app was running between (b)(6) 2022 at 7:46pm est until the patient logged back into the bigfoot unity mobile app with assistance from bigfoot customer care on (b)(6) 2022 at 4:07pm est.Bigfoot cannot confirm if the app was stuck on the "bigfoot" screen as alleged by the customer, and the event was resolved by deleting the app and re-installing the bigfoot unity mobile app.During this state, the app did not issue a sensor unavailable alert.Furthermore, bigfoot identified the possibility that the customer may not receive low glucose alerts if the sensor loses ble communication with the bigfoot unity mobile app during the alleged app condition.Bigfoot data logs indicate that the customer was scanning their sensor via the nfc channel during and prior to the alleged event.The available glucose data from sensor scans indicate that the patient's blood glucose did not drop to low glucose range during this time.

Brand Name
BIGFOOT UNITY DIABETES MANAGEMENT SYSTEM
Common Device Name
DIABETES MANAGEMENT SYSTEM
Manufacturer (Section D)
BIGFOOT BIOMEDICAL,.INC
1820 mc carthy boulevard
milpitas CA 95035
Manufacturer (Section G)
BIGFOOT BIOMEDICAL,.INC
1820 mc carthy boulevard
milpitas CA 95035
Manufacturer Contact
kate lee
1820 mc carthy boulevard
milpitas, CA 95035
4087165600
MDR Report Key18104225
Report Number3016525500-2022-00022
Device Sequence Number5428524
Product Code QLG
UDI-Device Identifier00850003506364
UDI-Public00850003506364
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202145
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2023
Device Model NumberFG-300202
Device Catalogue NumberFG-300202
Device Lot Number19668
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2022
Initial Report FDA Received Date11/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexUnknown